# SDR UALA2012092905520

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL UPPER LEFT SIDE BELOW FORWARD EDGE OF US FLAG, BUTTON HEAD RIVET IS DAMAGED.  FUSE SKIN DENTED AT BS 1580 AND BETWEEN S-9L TO S-10L DUE TO RIVET INSTALLATION.  TRIMMED OUT DAMAGED SKIN AND FABRICATED AND INSTALLED A REPAIR DOUBLER AND STRUCTURAL FILLER PER REO G15417, REV D AND UA EC-RA 5361-01025.
